MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU343420
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Aneurysm (1708); Loss of consciousness (2418)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications; according to the gore¿ tag¿ conformable thoracic stent graft with active control system instructions for use, adverse events with may occur and/or require intervention including, but not limited to, aneurysm enlargement this event also includes device 14185640/ 00733132617760.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2016 the patient underwent endovascular repair of an descending thoracic aortic aneurysm using conformable gore¿ tag¿ thoracic endoprostheses.The patient tolerated the procedure.Follow up computed tomography angiography (cta) examination on (b)(6) 2016 showed the aneurysm measured 55.0 mm.Follow up cta examination on (b)(6) 2016 showed the aneurysm measured 49.0 mm.Follow up cta examination on (b)(6) 2016 showed the aneurysm measured 49.9 mm.Follow up cta examination on (b)(6) 2019 showed the aneurysm measured 66.0 mm.On (b)(6) 2019, the patient was hospitalized for transient loss of consciousness.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12460210
Report Number2017233-2021-02367
Device Sequence Number11743513
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2018
Device Model NumberTGU343420
Device Catalogue NumberTGU343420
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight84